# SDR GTIA2020021074994

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 50,698 hours, 23,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN CABIN AT FL390 WHILE FLYING THRU MED. TURBULANCE. TURNED OFF PACK 2 + FUMES DISSIPATED. THEN FUMES AGAIN IN COCKPIT + CABIN ON APPROACH -PERFUMED TSM 05-50-00-810-931A . CHECKED DEOILER CASING FOUND NO EVIDENCE OF OIL LEAK IN BOTH #1 & #2 ENGINES DISSASSEMBLE TUBES FOR CONDENSORS IN BOTH PACK 1 & 2 . CONT LOG 2602852-1
